# SDR DALA2016120509535

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION WAS FOUND WITH DISCREPANT AREA AT FWD SERVICE DOOR FRAME UPPER FWD CORNER.  REPAIRED IAW ERA 551775-14AD REV. ORIGINAL SECTION II.
